Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Hair fall problem, a portion getting bald. Under treatment. How to regain lost hair?

I am Kedar..suffering from hair fall from last 6 months.before that i was having very long and dense CURLY hairs. I am taking treatment from doctor.1st he gave me morr 3%, scalp shampoo,LIVOGEN-Z and BTN ULTRA tablets. now on 2nd appointment he gave me TUGAIN 5%,FERSOFT-Z and MENOFIT tablets. can u suggest me to stop my hair fall and regain my original hairs,as the portion is getting balder.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  751
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi Kedar,
Your doctor must have mentioned the diagnosis. Next time please mention it.
The treatment given to you works in hair fall. Just wait for some more time so that the medicines start showing the effect.
Atleast 3 months must be given to any treatment, before labelling it as treatment failure.
In general, hair and nail show slow response, and that too is not easily perceptible.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sat, 10 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor